Lip swelling is found among people with Hiv infection, especially for people who are male, 30-39 old, take medication Truvada and have Antiallergic therapy. We study 64 people who have Lip swelling and Hiv infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Hiv infection can be treated by Atripla, Truvada, Norvir, Reyataz, Isentress (latest reports from 58,645 Hiv infection patients)
Lip swelling has been reported by people with high blood pressure, high blood cholesterol, rheumatoid arthritis, multiple sclerosis (latest reports from 14,850 Lip swelling patients).
On Sep, 19, 2016
64 people who have Hiv Infection and Lip Swelling are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I stopped taking Simvastatin because we thought this was making my lip swell on one side and lower cheek. Switched to Crestor and having the same problem but it spreads up my face into my ear area. I had been taking a Statin for some time, over a couple of years. Nothing new in my medications. Very strange. Any comments??
I began treatment 6 months after infection, in July'15 my VL was 2800 and CV4=780. Now VL is untraceable, CD4 1080; I have hematuria since 5 years now, after a prostata resection, my prostata is grown big again 115gr, my PSA 11,8, (it was 22,8 before the OP). The hematuria is due to a capillary ...
I stopped taking Simvastatin because we thought this was making my lip swell on one side and lower cheek. Switched to Crestor and having the same problem but it spreads up my face into my ear area. I had been taking a Statin for some time, over a couple of years. Nothing new in my ...
I remember as a child i would get swollen lip when i woild get Very upset. ... as soon as i became the swelling stopped. Now im 45 yrs old and lately part of my lip will swell.. itch and become tender(just as it did when i was a child.) I did start a new med which is xanax but i dont know if ...
I've been taking macrobid for a UTI for about a week and now have very swollen lips, and under my tongue. I just took Benadryl and hoping it will help. Any suggestions? Besides stopping the macrobid, should I go to an urgent care center or just keep using the Benadryl and ride it out?
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.